Research Repository

Distributional dynamics following a technological revolution

Andolfatto, David and Smith, Eric (2001) 'Distributional dynamics following a technological revolution.' Canadian Journal of Economics/Revue Canadienne d`Economique, 34 (3). 739 - 759. ISSN 0008-4085

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 29 Jun 2012 12:42
Last Modified: 16 Nov 2018 14:15

Actions (login required)

View Item View Item